# SDR 96ZZZX2935

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911FT
- Make and model: Hughes 369D
- Aircraft serial: 811036D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor Assy
- Condition: Defective
- Location: Compressor
- Part time: 3,888 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

POWER CHECK RESULTS - LOW POWER.  COMPRESSOR ASSY REPLACED, DISCREPANCY CLEARED.  (ALLISON MODEL 250 REPORT NR A 134718).
